How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Scottish DOC Your Own Question
Scottish DOC
Scottish DOC, Doctor (MD)
Category: Health
Satisfied Customers: 1134
Experience:  MBchB (commended),FRCA, MRCGP(with merit) I qualified in 1990 and work full-time in family medicine.
1495172
Type Your Health Question Here...
Scottish DOC is online now
A new question is answered every 9 seconds

My ejaculate(seminal fluid) has decreased and is almost ...

Customer Question

My ejaculate(seminal fluid) has decreased and is almost non-existent...just a wetness after an orgasm. Sometimes there is some fluid but very little. Also my libido (sex drive) has decreased and I don't like this. What can I do to definitely increase my ejaculate (seminal fluid) and boost my libido (sex drive)????
Submitted: 10 years ago.
Category: Health
Expert:  Scottish DOC replied 10 years ago.
Hi

Thanks for your question.

Have you any urinary symptoms?

Any feelings of low mood / depression?

AI
Customer: replied 10 years ago.
Reply to Alexander Irvine's Post: Dr,I don't know of any urinary symptoms BUT I have been diagnosed as having a kidney stone and I will meet with my Doctor Oct 27 to decide what to do about it.

Further, YES, I am depressed a lot over a few things and do feel very low and have for some time. Actually, since my ejaculate seems to have dried up I am even more depressed as my age is bothering me more because of this a few other items I am working on.
Expert:  Scottish DOC replied 10 years ago.
Are you on an antidepressant?

AI
Customer: replied 10 years ago.
Reply to Alexander Irvine's Post: No.. To be straightforward...I DON'T LIKE DRUGS...I will take them when my Doctor is insistent BUT I prefer anything natural I can do. I jusst believe our culture is a DRUG CULTURE and I understand that Doctors think of drugs as medicine BUT they bother me. My Doctor back home is famous and one of my best friends BUT I eve tell him that I only want a drug as a last measure when nothing natural can be done.

The only thing I take right now is occasionally Meclizine shoudl I feel dizzy and lately I HAVE NOT. So I have gotten away fro the Meclizine but carry it just in case. Then I take some Allegra D or Crantex or a third one whose name I cannot recall for drying my head.

I do take a lot of supplements and I am open to wether or not this is a good thing.

My friend and Doctor of 25 years put me on Calcium with vitamin D 7 years ago and just this month I found out I have a CALCIUM OXALATE kidney stone...so I have since dropped the CALCIUM with vitamin D. Yes, all of this ofte confuses me.

I am very concerned about the ejaculate seeming to dry up over the past 1 or so and I know it sounds bad perhaps BUT I would dearly love to squirt some semen like I used to...I feel injured or less than a man because of this and worry I may be unable to produce a child or maybe amm just getting old and neither idea gives me a thrill.

60 IS NOT OLD...and I feel in some ways healthier now than when in my 20's. I smoked and drank then and did not exercise. Now I do not smoke or drink, eat much better, no soda pop, drink fruit juices regularly, exercise at least 2 times per week and walk up to 5 miles 2-3 times per week.

I am open to your suggestions. I want to have a very normal ejaculation several times per week.
Expert:  Scottish DOC replied 10 years ago.
Hi

I was not suggesting that you take a med, just that some antidepressants can reduce the volume of ejaculate........

I agree with you to a certain extent , too many Drs to prescribe too easily but sometimes meds are required.

As far as the volume of your ejaculate is concerned I'd advise a prostate work up - rectal exam and PSA.

The two commonest causes for low libido are depression and low testosterone levles.

I'll append a link about depression and you can ask your Dr to check your testosterone levels.

Please get back to me but I'll be out of town untill pm on Sunday.

AI

http://www.patient.co.uk/showdoc/23068720/
Scottish DOC and 3 other Health Specialists are ready to help you
Customer: replied 10 years ago.
Reply to Alexander Irvine's Post: Dr. Andrew, thank you. Your comments make good sense and I will speak with my Urologist about all of this I meet himm on Oct 27 to decide what to do about the kidney stone he did say my Prostate was larger than normal BUT normal for my age following the finger exam he did when we first met about 2 months ago. But I did not elaborate about the ejaculate sine we were concentrating on the HEMATURIA found when I had an insurance physical.

I have ordered a book from a Doctor online and he mentions in some captions that Testosterone is important for libido and he mentions perhaps some supplements.

I am depressed a bit...I know it and don't like it and amm working on corrections by removing the sources and my reactions.

I agree that Medicine is necessary sometimes and do take it.

I want to correct the depression BUT also build up Testosterone and get my ejaculation back to where it was.

I think of conditions and not of age...let's fix the things and not blame them on age. I believe I am young and healthy and want to correct problems as they occur.

Thanks for your help of course I will accept as always, BUT I want to stay in touch. These ideas help me plan my comments to my Doctor so we can whip these problems.

Sincerely, XXXXX XXXXX Asmo
Expert:  Scottish DOC replied 10 years ago.
Good.

I'm happy to speak to you at any time.

AI